RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 1, Pages 8–13 (Mi adm477)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

A new characterization of alternating groups

Alireza Khalili Asboeiab, Syyed Sadegh Salehi Amiric, Ali Iranmaneshd

a Department of Mathematics, College of Engineering, Buin Zahra Branch, Islamic Azad University, Buin Zahra, Iran
b Department of Mathematics, Farhangian University, Shariati Mazandaran, Iran
c Department of Mathematics, Babol Branch, Islamic Azad University, Babol, Iran
d Department of Mathematics, Tarbiat Modares University P. O. Box: 14115-137, Tehran, Iran

Abstract: Let $G$ be a finite group and let $\pi_{e}(G)$ be the set of element orders of $G $. Let $k \in \pi_{e}(G)$ and let $m_{k}$ be the number of elements of order $k $ in $G$. Set $\mathrm{nse}(G):=\{ m_{k} | k \in \pi_{e}(G)\}$. In this paper, we show that if $n = r$, $r +1 $, $r + 2$, $r + 3$ $r+4$, or $r + 5$ where $r\geq5$ is the greatest prime not exceeding $n$, then $A_{n}$ characterizable by nse and order.

Keywords: finite group, simple group, alternating groups.

Full text: PDF file (287 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20D06, 20D60
Received: 15.01.2014
Revised: 14.02.2014
Language:

Citation: Alireza Khalili Asboei, Syyed Sadegh Salehi Amiri, Ali Iranmanesh, “A new characterization of alternating groups”, Algebra Discrete Math., 18:1 (2014), 8–13

Citation in format AMSBIB
\Bibitem{AsbAmiIra14}
\by Alireza~Khalili~Asboei, Syyed~Sadegh~Salehi~Amiri, Ali~Iranmanesh
\paper A new characterization of alternating groups
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 1
\pages 8--13
\mathnet{http://mi.mathnet.ru/adm477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3280252}


Linking options:
  • http://mi.mathnet.ru/eng/adm477
  • http://mi.mathnet.ru/eng/adm/v18/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Asboei, S. S. S. Amiri, A. Iranmanesh, “A new characterization of $\mathrm{PSL}(2,q)$ for some $q$”, Ukr. Math. J., 67:9 (2016), 1297–1305  crossref  mathscinet  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:458
    Full text:98
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020